MAUDE Adverse Event Report: ARTHREX, INC. PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT; ARTHROSCOPE AND ACCESSORIES
Model Number PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the shaft broke.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update dw 01-dec-2023 further information were provided that the broken pieces were retrieved out of the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is wear and tear damage incurred repeatedly during insecure grasping of tissue, prying/leveraging, and/or extended use in the field.The manufacturing date is 2021.

Brand Name
PNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18360335
Report Number1220246-2023-09498
Device Sequence Number7922183
Product Code NBH
UDI-Device Identifier00888867252516
UDI-Public00888867252516
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNCH, MD 15 UP TP, 3.4 STR, W/FLUSHPORT
Device Catalogue NumberAR-12350F
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown